# SDR 2000ZZZM19

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S5357020320202
- Condition: Corroded
- Location: Frame 27-33
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD AFT MID SEAT TRACK, CORRODED BETWEEN FRAMES 28B AND 28C.  BLENDED OUT OAN FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00 FIG 304SHEET 2.  BETWEEN F/A SEAT TRACKS IN TWO PLACES.  BLENDED OUT AND FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED WITH NEW TRACK BETWEEN FRAMES 27 AND 33, IAW SRM 51-25-03.  (M)
